# SDR USAAF97054

- Difficulty date: July 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11281
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Service Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, B

## Discrepancy

CLT/BNA - FLT 899 - DURING CLIMB-OUT FROM CLT AT 19,000 FEET, FLIGHT ATTENDANT REPORTED A BUMP SOUND FROM GALLEY AREA. AFTER THIS, THE 'FORWARD SERVICE DOOR' LIGHT ILLUMINATED.  CREW INITIATED A DESCENT AND APPLIED MANUAL DEPRESSURIZATION PROCEDURES.  UPON ZERO DIFFERENTIAL PRESSURE, WARNING LIGHT EXTINGUISHED AND DID NOT REAPPEAR.  FLIGHT RETURNED TO CLT WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE FORWARD SERVICE DOOR AND WARNING SYSTEM AND FOUND NO PROBLEMS.  THEY PLACED THE FWD SERVICE DOOR WARNING SYS ON MEL.  US AIRWAYS MAINTENANCE IN RDU CHECKED OPERATION OF THE SERVICE DOOR JULY 4.  NO PROBLEMS FOUND.  THE DOOR WARNING SYSTEM REMOVED FROM MEL.  NO PROBLEMS REPORTED WITH SERVICE DOOR AS OF JULY 7.  (X)
